Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jan Mikusiński
Title: The Bochner integral
Additional book information: Academic Press, New York, 1978, xii + 233 pp.

Review Information:

Reviewer: Joseph Diestel
Journal: Bull. Amer. Math. Soc. 1 (1979), 538-539
DOI: https://doi.org/10.1090/S0273-0979-1979-14611-1